Volume 11, Issue 1 (March 2012)                   JIRSS 2012, 11(1): 87-92 | Back to browse issues page

XML Persian Abstract Print


Abstract:   (10228 Views)
In this work we give an alterative proof of one of basic properties of zonal polynomials and generalised it for Jack polynomials
Full-Text [PDF 463 kb]   (3193 Downloads)    

Received: 2012/03/3 | Accepted: 2015/09/12 | Published: 2012/03/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.